# SDR SWIA200820297

- Difficulty date: September 18, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 29,639 hours, 42,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT FRAME 10  CRACKED AT STEERING TILLER AREA.  (C-CHECK)REPAIRED PER SRM.
